# SDR 96ZZZX5608

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 369D251253
- Condition: Damaged
- Location: T/R O/P
- Part time: 778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION OF M/R TRANS, THE T/R OUTPUT PINION SHAFT WAS FOUND DAMAGED BEYOND LIMITS FROM A BROKEN BEARING RACE GOUGING THE BEARING LAND AND RETAINING RING LIP.
